Weak solutions for some reaction-diffusion systems with balance law and critical growth with respect to the gradient
Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 1-19.
@article{AMBP_2001__8_2_1_0,
     author = {Alaa, N. and Mounir, I.},
     title = {Weak solutions for some reaction-diffusion systems with balance law and critical growth with respect to the gradient},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {1--19},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {2},
     year = {2001},
     zbl = {01805809},
     mrnumber = {1888813},
     language = {en},
     url = {http://archive.numdam.org/item/AMBP_2001__8_2_1_0/}
}
TY  - JOUR
AU  - Alaa, N.
AU  - Mounir, I.
TI  - Weak solutions for some reaction-diffusion systems with balance law and critical growth with respect to the gradient
JO  - Annales mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 1
EP  - 19
VL  - 8
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - http://archive.numdam.org/item/AMBP_2001__8_2_1_0/
UR  - https://zbmath.org/?q=an%3A01805809
UR  - https://www.ams.org/mathscinet-getitem?mr=1888813
LA  - en
ID  - AMBP_2001__8_2_1_0
ER  - 
%0 Journal Article
%A Alaa, N.
%A Mounir, I.
%T Weak solutions for some reaction-diffusion systems with balance law and critical growth with respect to the gradient
%J Annales mathématiques Blaise Pascal
%D 2001
%P 1-19
%V 8
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2001__8_2_1_0
Alaa, N.; Mounir, I. Weak solutions for some reaction-diffusion systems with balance law and critical growth with respect to the gradient. Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 2, pp. 1-19. http://archive.numdam.org/item/AMBP_2001__8_2_1_0/

[1] N. Alaa, solutions faibles d'équations paraboliques quasi-linéaires avec données initiales mesures. Ann. Math. Blaise Pascal, 3 N°2, pp. 1 - 15(1996). | Numdam | MR | Zbl

[2] N. Alaa, I. Mounir, Global existence for reaction-diffusion systems with mass control and critical growth with respect to the gradient. Journal of Mathematical Analysis and Applications 253, pp.532 - 557, (2001). | MR | Zbl

[3] N. Alaa, M. Pierre. Weak solutions for some quasilinear elliptic equations with data measures. SIAM J. Math. Anal, vol 24, n°1, p. 23 - 35, (1993). | MR | Zbl

[4] A. Bensoussan, L. Boccardo and F. Murat, On a non linear partial differential equation having natural growth terms and unbounded solution, Ann. Inst. Henri Poincaré. vol 5, n°4,p. 347 - 364(1988). | Numdam | MR | Zbl

[5] L. Boccardo, F. Murat, J.P. Puel, Existence results for some quasilinear parabolic equations, Nonlinear Anlysis. Theory. Methods & Applications, 13, N° 4, pp. 373 - 392(1989). | MR | Zbl

[6] L. Boccardo, T. Gallouet. Strongly nonlinear elliptic equations having natural growth terms in L1 data. Nonlinear Anal. T.M.A., vol 19, pp. 573 - 579, (1992). | MR | Zbl

[7] L. Boccardo, F. Murat, J.P. Puel. Existence de solutions faibles des équations elliptiques quasi-lineaires à croissance quadratique. Nonlinear P.D.E. and their applications, Collège de France Seminar, Vol IV, ed. by H. Brezis& J. L. Lions. Research Notes in Mathematics 84, Pitman, London, pp. 19 - 73, (1983). | MR | Zbl

[8] H. Brezis, W. Strauss, Semi-linear elliptic equation in L1, J. Math. Soc. Japan, Vol. 25, pp; 565 - 590(1973). | MR | Zbl

[9] W.E. Fitzgibbon, J. Morgan, R. Sanders. Global existence and boundedness for class of inhomogeneous semilinear parabolic systems, Nonlinear Analysis, Theory Methods and Applications, Vol. 19,N°9,pp.885-899(1992). | MR | Zbl

[10] S.L. Hollis, R.H. Martin, M. Pierre, Global Existence and Boundeness in Reaction-Diffusion Systems, SIAM. J. Math. Anal. 18, pp. 744 - 761, (1987). | MR | Zbl

[11] J.L. Lions, quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod-Gauthier Villars(1969). | MR | Zbl

[12] F. Maach. Existence pour des systèmes de réaction-diffusion quasi-lineaires avec loi de balance. Thèse de Doctorat de l'Université Henri Poincaré, Nancy I, (1994).

[13] R.H. Martin, M. Pierre, Nonlinear reaction-diffusion systems, in "Nonlinear Equations in the Applied Sciences", ed W. F. Ames, C. Rogers and Kapell, Academic Press (1991), Notes and reports in Mathematics in Science and Engineering.

[14] M. Pierre, An L1 method to prove global existence in some reaction-diffusion systems, in Contributions to nonlinear partial differential equations,J. I. Lionset P. L. Lions Pitman Res. Notes in Math. Series, pp. 220 - 231(1987). | MR | Zbl

[15] A. Porretta. Existence for elliptic equations in L1 having lower order terms with natural growth.Portugaliae Mathematica Vol. 57 Fasc.2 - 2000. | MR | Zbl

[16] F. Rothe, Global Solutions of Reaction-Diffusion Systems, Lectures Notes in Math. 1072, Springer-Verlag (1984). | MR | Zbl

[17] J. Smoller. Shock waves and reaction-diffusion equations, in Comprehensive Studies in Mathematics, Vol. 258. Springer, New York (1984). | Zbl